Translator Disclaimer
1995 A general approach to solvability conditions for semilinear elliptic boundary value problems at resonance
E. M. Landesman, S. B. Robinson
Differential Integral Equations 8(6): 1555-1569 (1995).

Abstract

Several well-known existence theorems and several new existence theorems for semilinear elliptic boundary value problems at resonance are shown to be corollaries of a single abstract result. The proofs rely on Leray-Schauder degree theory and the approximate domain method.

Citation

Download Citation

E. M. Landesman. S. B. Robinson. "A general approach to solvability conditions for semilinear elliptic boundary value problems at resonance." Differential Integral Equations 8 (6) 1555 - 1569, 1995.

Information

Published: 1995
First available in Project Euclid: 15 May 2013

zbMATH: 0829.35039
MathSciNet: MR1329856

Subjects:
Primary: 35J65
Secondary: 34B15, 47H12, 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.8 • No. 6 • 1995
Back to Top